Heart Disease Community
High Blood Pressure and the Heat
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

High Blood Pressure and the Heat

I have a question for you,I have high blood pressure with out meds it can and usally runs 160/110,which I really dont know if thats to high or not,when medicated Im running 130/82.When I was in Gulfport Ms thru Katrina,after it happened I was taken to a clinic due to my blood pressure being high,there they gave me meds and told me I needed to stay out of the heat,that this can add to my blood pressure being high,Im in Az,Phoenix area now,forced out due to no where to live after the storm,it is soooooooooo hot here,110 today,and can get the apt no cooler than 90 degrees,I had diah. today,and feel miserable,no fever,when it gets this hot,I get anxous,nervous,could it be my blood pressure acting out due to the heat??? Does heat have anything to do with blood pressure???
Any ideas helps,tyvm.
Related Discussions
2 Comments Post a Comment
Blank
343006_tn?1314450071
High blood pressure and heat dont always mix good !  
iv had problems myself a few times with the heat and being on blood pressure meds.
im not sure what happens inside us - but for sure you can not stand in the heat long !
I got dizzy and faint feeling in the heat -over 100deg F.  or direct sunlight !   was on a beta blocker med.  
and Yes my blood pressure went sky high !   with the heat !!!  

its always best to keep hydrated - and out of the sun and heat !!   when on meds

your b.p at 160/110  is very high  untreated
medicated at 130/ 82 seems more normal readings  but it depends on your size waight
and other factors . but that is a way better number.

depending what meds your on or types  beta blocker -ace inhibbitor - cal channel blocker
so on down the road -  that causes anxous and nervous feelings to happen
they all have side effects that can happen .  in heat and not in heat !

but yes indeed  the heat will effect you , when on medications for b.p.
best to keep safe ! and out of the heat .  

booger
Blank
Avatar_f_tn
tyvm for this info,the heat really bothers me,and wanted to be sure that the 2 didnt mix well,once again,tyvm.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
Avatar_m_tn
Blank
ill13632 severe disease Comment
Apr 14
1317224_tn?1378708734
Blank
MaryLL I'm feeling good 16 months ... Comment
Apr 13
1317224_tn?1378708734
Blank
MaryLL uploaded new photos
Apr 13
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Heart Disease Answerers
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
63984_tn?1385441539
Blank
Flycaster305
97303, OR
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
212161_tn?1391090750
Blank
heartfluttersflyawayplz
hoschton, GA
612551_tn?1247839157
Blank
Jerry_NJ
NJ